Alert archive / Georgia / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 140, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 12, 2004, 4:36 PM EDT for Pike County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2004, 4:36 PM EDT (20:36 UTC)
- Expired
- Jul 12, 2004, 5:15 PM EDT
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Pike County, GA
The radar
The Atlanta radar (KFFC), 31 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.6 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 711 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 1092 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -77 m²/s²
- 0-3 km storm-relative helicity
- -44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 122036
SVRATL
GAC231-122115-
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
436 PM EDT MON JUL 12 2004
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PIKE COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 515 PM EDT
* AT 431 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM OVER WILLIAMSON...MOVING SOUTHEAST AT 15 MPH.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM
INCLUDE...ZEBULON...MEANSVILLE...AND CONCORD.
WIND GUSTS TO 60 MPH CAN BE EXPECTED IN THE WARNED AREA.
EXCESSIVE LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES OR
ELECTRICAL APPLIANCES.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3312 8451 3317 8450 3320 8445 3320 8440
3318 8436 3318 8426 3317 8425 3303 8426
3300 8432 3300 8440
$$
RABWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 2:56 PM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jul 12, 2:56 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 256 PM EDT MON JUL 12 2004 HOTTEST AIR OF THE SEASON ON THE WAY FOR WEDNESDAY .SHORT TERM... SCATTERED SHOWERS AND STORMS HAVE FORMED WITH A WEAK DISTURBANCE IN THE DEVELOPING NW AIRFLOW. WITH DRY AIR IN MID AND UPPER LEVELS...SOME GUSTY WINDS ARE POSSIBLE NEXT SEVERAL HOURS. ACTIVITY SHOULD DIMINISH BY SUNSET WITH DECREASE IN INSTABILITY. UPPER LEVEL FLOW TRANSITION IS UNDERWAY AS SOUTHEAST RIDGE RETROGRADES TOWARD THE ROCKIES. EVEN THOUGH UPPER LEVEL HEIGHTS FALLS...LOW LEVEL COOLING WILL WAIT UNTIL TROUGH/COOL FRONT MOVES THRU AREA LATE WED INTO THU. AS FOR TEMPS...WILL CONTINUE TO USE 1000/850MB THICKNESSES. THIS SUPPORTS MAXES ABOUT THE SAME FOR TUE AS LAST SEVERAL DAYS. THICKNESS RISE WEDNESDAY AHEAD OF TROUGH. EXPECT COMPRESSIONAL HEATING WITH WEST TO NORTHWEST FLOW OF 10 TO 15 MPH. THICKNESS SUPPORT WARMER GFS MOS WITH TEMPS AT OR A DEGREE ABOVE THEM. THIS MEANS WILL FORECAST A RECORD TIE FOR MACON OF 101. EXPECT READING IN THE MID 90S IN NORTH GA AND AROUND 100 IN MIDDLE GA. COMBINE THIS WITH DEWPOINTS AROUND 70 WILL SEND HEAT INDEX VALUES TO 100 TO 110. WILL LIKELY PUSH HEAT ADVISORY CRITERIA IN MIDDLE GA WHICH IS OVERNIGHT LOWS OF 75 OR HIGHER AND HEAT INDEX VALUES OF 105+ FOR TWO DAYS. WILL ISSUE AN SPS TO COVER HEAT...SIMILAR TO YESTERDAY AND HEADLINE IN ZONES. AS FOR THUNDERSTORMS...PARAMETERS SUGGEST ABOUT 30 PERCENT COVERAGE THROUGH WEDNESDAY. A FEW PULSE SEVERE POSSIBLE THRU TUE WITH A SLIGHTLY BETTER CHANCE LATE WED DEPENDING ON EXACT TIMING. GFS/ETA CONTINUE TO POINT TO SVR POTENTIAL WED LATE AFTERNOON AND FIRST HALF OF THE NIGHT. CAPES ARE FORECAST TO REACH 3000-4000 J/KG...LI OF -6C TO -8C...SHOWALTER OF -7C...K INDEX OF 35 TO 40C...PE OF 1.2 TO 1.4 INCHES...POSITIVE EUHLARIAN WATER TRANSPORT AT 850MB...850MB THETA-E RIDGE...850MB 30 KT JET IN THE NORTH...AND MID LEVEL JET SWINGING SE IN STRENGTHENING NW FLOW. MODEL SOUNDINGS SHOW WINDEX VALUES OF AROUND 50-60KTS OF DOWNDRAFT POTENTIAL WED AFTERNOON AND EVENING. BOTTOMLINE...ANYTHING THAT GETS GOING WED AFTERNOON AND EVENING WILL HAVE POTENTIAL TO PRODUCE SOME GUSTY WINDS. BEST CHANCE LOOKS TO BE NORTH PART OF GA. .LONG TERM... A FEW STORMS WILL LINGER IN MIDDLE GA THU. WILL BE DRY FOR A TIME IN NW FLOW...WITH LOWER DEWPOINTS AND TEMPS FRI/SAT. AS FLOW BACKS TO WEST AT UPPER LEVELS...WEAK DISTURBANCES WILL RIDE E/SE TO BRING RAIN CHANCES BACK BY SUNDAY/MONDAY WITH NEAR NORMAL TEMPS. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 74 90 74 95 / 10 30 10 30 ATHENS 71 94 72 99 / 10 30 10 30 GAINESVILLE 71 90 72 94 / 10 30 10 30 ROME 73 93 73 99 / 20 30 10 30 COLUMBUS 76 95 76 98 / 10 30 10 30 MACON 73 97 73 101 / 10 30 10 30 && .FFC WATCHES/WARNINGS/ADVISORIES...NONE. && NOEL
Hazardous weather outlook, Jul 12, 4:24 PM EDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 424 PM EDT MON JUL 12 2004 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-130223- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD- CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE- FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK- HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON- JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE- MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE- OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE- SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR- TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON- WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 424 PM EDT MON JUL 12 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY. ...ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING... .SYNOPSIS... A WEAK SURFACE TROUGH WILL REMAIN ON THE LEE SIDE OF THE APPALACHIAN MOUNTAINS FROM THE CAROLINAS...TO ATHENS...TO NEAR COLUMBUS. WEAK UPPER LEVEL IMPULSES WILL MOVE ACROSS NORTH GEORGIA THROUGH TONIGHT. .PRIMARY HAZARD... THE PRIMARY HAZARD WILL BE STRONG GUSTY WINDS...FREQUENT CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY RAIN. .DISCUSSION... THE LEE SIDE SURFACE TROUGH WILL BE THE MAIN FOCUS OF CONVECTION THIS AFTERNOON AND EVENING...HOWEVER CONVECTION IS STILL POSSIBLE NORTH OF THE SURFACE TROUGH DUE TO THE WEAK UPPER LEVEL IMPULSES MOVING OUT OF TENNESSEE AND INTO NORTH GEORGIA. K INDEX VALUES SOUTH OF THE TROUGH WILL RANGE FROM 35 TO 40...THEREFORE BRIEF HEAVY RAIN IS POSSIBLE IN THE STRONGER STORMS. ALTHOUGH CAPES ARE EXPECTED TO RISE TO 200 TO 2500 ACROSS THE FORECAST AREA...ENOUGH DRY AIR ALOFT MAY GET ENTRAINED INTO A FEW THUNDERSTORMS WHICH COULD AID IN PRODUCING STRONG GUSTY WINDS...SOME STRONG ENOUGH TO PUSH DOWN A FEW TREES. THEREFORE A FEW SEVERE THUNDERSTORMS ARE POSSIBLE JUST ABOUT ANYWHERE IN NORTH AND CENTRAL GEORGIA FROM 3 PM THROUGH MIDNIGHT. SOUNDINGS SUGGEST POTENTIAL FOR WET MICROBURST ACTIVITY AS TEMPERATURES HAVE WARMED INTO THE LOWER/MID 90S WITH DEWPOINTS IN THE LOWER/MID 70S. WEAK SHEAR WILL LIMIT CONVECTIVE ORGANIZATION ...BUT SLOWLY STRENGTHENING NORTHWESTERLY FLOW AND STEEP LOW LEVEL LAPSE RATES WILL BE FAVORABLE FOR BANDS OF SOUTHEASTWARD MOVING CONVECTION WITH SEVERE WIND GUSTS. .SPOTTER INFORMATION STATEMENT... DUE TO THE ISOLATED NATURE OF THE SEVERE THUNDERSTORMS...SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. .DAY TWO THROUGH DAY SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND WEDNESDAY. FOR THURSDAY THROUGH SUNDAY...NO HAZARDOUS WEATHER IS EXPECTED. && FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON GEORGIA.
In the hours before
Special weather statement, Jul 12, 2:36 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 236 PM EDT MON JUL 12 2004 GAZ030-121915- 236 PM EDT MON JUL 12 2004 ...SIGNIFICANT WEATHER ALERT FOR WIND GUSTS TO 40 MPH AND FREQUENT LIGHTNING IN POLK COUNTY UNTIL 315 PM EDT... AT 234 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS IN WESTERN POLK COUNTY NEAR CEDARTOWN...MOVING SOUTHEAST AT 10 MPH. THESE THUNDERSTORMS WILL AFFECT ESOM HILL...AKES...CASEYVILLE...AND CEDARTOWN. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH ALONG WITH FREQUENT CLOUD-TO-GROUND LIGHTNING. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. RAB
Special weather statement, Jul 12, 2:45 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 245 PM EDT MON JUL 12 2004 GAZ043-121915- 245 PM EDT MON JUL 12 2004 ...SIGNIFICANT WEATHER ALERT FOR WIND GUSTS TO 40 MPH AND FREQUENT CLOUD-TO-GROUND LIGHTNING IN DOUGLAS COUNTY UNTIL 315 PM EDT... AT 239 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM LITHIA SPRINGS TO WINSTON...MOVING SOUTHEAST AT 20 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH ALONG WITH FREQUENT CLOUD-TO-GROUND LIGHTNING. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL RADIO AND TELEVISION FOR FURTHER STATEMENTS AND POSSIBLE WARNINGS. RAB
Special weather statement, Jul 12, 3:18 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 318 PM EDT MON JUL 12 2004 GAZ044-053-122000- 318 PM EDT MON JUL 12 2004 ...SIGNIFICANT WEATHER ALERT FOR WIND GUSTS TO 40 MPH AND FREQUENT CLOUD-TO-GROUND LIGHTNING IN NORTHERN COWETA AND SOUTHERN FULTON COUNTIES UNTIL 400 PM EDT... AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS ENTERING WESTERN FULTON AND NORTHERN COWETA COUNTIES FROM 9 MILES NORTHWEST OF EAST POINT TO SARGENT...MOVING SOUTHEAST AT 15 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH AND FREQUENT CLOUD-TO-GROUND LIGHTNING. THIS WILL IMPACT THE SOUTHERN AND CENTRAL PORTIONS OF THE ATLANTA METROPOLITAN AREA DURING THE EARLY PORTIONS OF THE AFTERNOON RUSH HOUR. BE PREPARED FOR AREAS OF REDUCED VISIBILITY IN HEAVY RAIN AND PONDING OF WATER ON ROADWAYS IN AREAS OF HEAVIER RAIN. STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL RADIO AND TELEVISION FOR FURTHER STATEMENTS AND POSSIBLE WARNINGS.
Special weather statement, Jul 12, 3:31 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 331 PM EDT MON JUL 12 2004 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-130130- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD- CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE- FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK- HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON- JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE- MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE- OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE- SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR- TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON- WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 331 PM EDT MON JUL 12 2004 ...HOTTEST TEMPERATURES OF THE SEASON ON THE WAY FOR WEDNESDAY... THE HOTTEST AIR OF THE SEASON IS ON THE WAY TO MOST OF NORTH AND MIDDLE GEORGIA ON WEDNESDAY. TEMPERATURES ARE FORECAST TO REACH THE MIDDLE 90S IN NORTH GEORGIA AND THE UPPER 90S TO AROUND 100 IN MIDDLE GEORGIA. THESE TEMPERATURES WILL COMBINE WITH DEWPOINTS IN THE LOWER 70S TO SEND THE HEAT INDEX TO 100 TO 110 ACROSS THE AREA WEDNESDAY AFTERNOON. SO FAR THIS SEASON...THE HOTTEST TEMPERATURE IN ATLANTA IS 92...ATHENS IS 96...COLUMBUS IS 95...AND MACON IS 100. WE DO NOT EXPECT RECORD HIGH TEMPERATURES TO BE REACHED...EXCEPT AT MACON WHERE NEAR RECORD HIGHS ARE POSSIBLE. THE RECORD HIGH FOR MACON ON WEDNESDAY IS 101 SET IN 1977. STAY TUNED TO WEATHER.GOV...NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR FURTHER DETAILS OR UPDATES...AND ANY POSSIBLE HEAT ADVISORIES. NOEL
Special weather statement, Jul 12, 3:49 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 349 PM EDT MON JUL 12 2004 GAZ053-054-122030- 349 PM EDT MON JUL 12 2004 ...SIGNIFICANT WEATHER ALERT FOR WIND GUSTS TO 40 MPH AND FREQUENT CLOUD-TO-GROUND LIGHTNING IN EASTERN COWETA AND FAYETTE COUNTIES UNTIL 430 PM EDT... AT 345 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORM OVER THOMAS CROSSROADS...MOVING SOUTHEAST AT 10 MPH. THESE THUNDERSTORMS WILL AFFECT SENOIA...PEACHTREE CITY...AND EVENTUALLY BROOKS. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING...AND WIND GUSTS TO 40 MPH. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. RAB
Special weather statement, Jul 12, 4:29 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 429 PM EDT MON JUL 12 2004 GAZ056-067-068-122100- 429 PM EDT MON JUL 12 2004 ...SIGNIFICANT WEATHER ALERT FOR EXCESSIVE LIGHTNING IN PIKE...NORTHERN MERIWETHER...AND WESTERN SPALDING COUNTIES UNTIL 500 PM EDT... AT 425 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 5 MILES WEST OF ZETELLA...OR BETWEEN BROOKS AND HARALSON...NEAR THE SPALDING...MERIWETHER... PIKE...FAYETTE COUNTY BORDERS...MOVING SOUTHEAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL AND WIND GUSTS TO 45 MPH. FREQUENT CLOUD-TO-GROUND LIGHTNING WILL ACCOMPANY THESE THUNDERSTORMS AS WELL. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL RADIO AND TELEVISION FOR FURTHER STATEMENTS AND POSSIBLE WARNINGS. RAB
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 8:15 PM EDT | Severe Thunderstorm Warning | FFC | Treutlen | 30 min |
| Jul 12, 3:53 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 37 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.